# SDR DALA1213313119

- Difficulty date: February 24, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, MAINTENANCE FOUND MAIN CABIN BETWEEN  FR12 AND FR13 SEAT TRACK Y1292 HAS CORROSION.  REMOVED AND REPLACED A NEW SEAT TRACK P/N D5311281300051 AND RE-INSTALLED CLIPS, BRACKETS & PAN AT FR12-FR13 Y1292 PER SRM 51-42-11 FIG 102.
